# SDR ASAA0842718

- Difficulty date: February 29, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881175
- Condition: Dented
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN APPROX BS 1070 AT STR 14L DENTED FUSELAGE SKIN BS 1070 STR 14L.  REPAIRED IAW B737 400 SRM 53 80 01.
